zbMATH — the first resource for mathematics

Extension of Whitney fields from subanalytic sets. (English) Zbl 0404.58010

58C25 Differentiable maps on manifolds
32B20 Semi-analytic sets, subanalytic sets, and generalizations
58K99 Theory of singularities and catastrophe theory
Full Text: DOI EuDML
[1] Bierstone, E., Milman, P.: Extension and lifting ofC ? Whitney fields. L’Enseignement Math.23, 129-137 (1977) · Zbl 0356.58004
[2] Glaeser, G.: Fonctions composées différentiables. Ann. of Math.77, 193-209 (1963) · Zbl 0106.31302
[3] Hironaka, H.: Introduction to real-analytic sets and real-analytic maps. Istituto Matematico ?L. Tonelli?, Pisa, Italy (1973)
[4] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II. Ann. of Math.79, 109-326 (1964) · Zbl 0122.38603
[5] Hironaka, H.: Subanalytic sets. Number Theory, Algebraic Geometry and Commutative Algebra, in honor of Y. Akizuki, pp. 453-493. Tokyo: Kinokuniya 1973
[6] ?ojasiewicz, S.: Ensembles semi-analytiques. Inst. Hautes Études Sci., Bures-sur-Yvette, France (1964) · Zbl 0128.17101
[7] ?ojasiewicz, S.: Sur le problème de la division. Studia Math.8, 87-136 (1959) · Zbl 0115.10203
[8] ?ojasiewicz, S.: Whitney fields and the Malgrange-Mather preparation theorem, Proceedings of Liverpool Singularities Symposium I. Lecture Notes in Math. No. 192, pp. 106-115. Berlin, Heidelberg, New York: Springer 1971 · Zbl 0224.58003
[9] Milman, P.: On the nonexistence of a projection from functions ofx to functions ofx n . Proc, Amer. Math. Soc.63, 87-90 (1977) · Zbl 0351.26024
[10] Mityagin, B.: Approximate dimension and bases in nuclear spaces. Russian Math. Surveys16, 59-128 (1961) · Zbl 0104.08601
[11] Seeley, R.T.: Extension ofC ? functions defined in a half space. Proc. Amer. Math. Soc.15, 625-626 (1964) · Zbl 0127.28403
[12] Stein, E.M.: Singular Integrals and Differentiability Properties of Functions. Princeton: University Press 1970 · Zbl 0207.13501
[13] Tougeron, J.-Cl.: Idéaux de Fonctions Différentiables. Berlin, Heidelberg, New York: Springer 1972
[14] Whitney, H.: Analytic extensions of differentiable functions defined in closed sets. Trans. Amer. Math. Soc.36, 63-89 (1934) · Zbl 0008.24902
[15] Zariski, O.: Exceptional singularities of an algebroid surface and their reduction. Rend. Accad. Naz. Lincei, Cl. Sci. Fis. Mat. Natur43, 135-146 (1967) · Zbl 0168.18903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.